Methods and Applications of Analysis

Volume 18 (2011)

Number 4

Gevrey regularity of certain solutions to the Cahn-Hilliard equation with rough initial data

Pages: 417 – 426

DOI: http://dx.doi.org/10.4310/MAA.2011.v18.n4.a4

Author

David Swanson (Department of Mathematics, University of Louisville, Kentucky, U.S.A.)

Abstract

In this article we consider the problem of local Gevrey regularity of periodic solutions to the Cahn-Hilliard equation with initial data in a space of distributions. The method presented in this paper is based on the analysis of the Navier-Stokes system presented in [2] and makes use of a convolution inequality due to Kerman [3].

Keywords

Cahn-Hilliard equation, Gevrey regularity

2010 Mathematics Subject Classification

35B65, 35K35, 35Q35

Full Text (PDF format)